# SDR IPXA09557619

- Difficulty date: October 4, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO BAY, LBL 30, FLOOR PANEL FWD END, PALLET STA 14 IS DAMAGED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G AND MM 25-56-03-4.
